# SDR UIEA2019081505186

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,597 hours, 17,009 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241256000131
- Part serial: EF484
- Condition: Malfunctioned
- Location: Engine Vibration
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ENGINE RUNS, ENGINE VIBE BITE MSG SHOWS ON EICAS.( REMOVED AND REPLACED ENG AVM IAW AMM 77-31-03. PERFORMED SATISFACTORY ENG AMM OPS CHK IAW AMM 77-31-00. )
